# SDR BAGA2023122000022

- Difficulty date: December 14, 2022
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N110BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000075
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. DOOR EMER RH OPEN WARNING MESSAGE IN FLIGHT PERFORMED QRH PROCEDURE NO ABNORMAL PRESSURIZATION AND NO ABNORMAL SOUNDS WERE OBSERVED. REMOVED AND RE-INSTALLED SAME EMERGENCY OVERWING DOOR.
